Extended Abstracts Fall 2012

Automorphisms of Free Groups

  • Juan González-Meneses
  • Martin Lustig
  • Enric Ventura
Conference proceedings

Part of the Trends in Mathematics book series (TM, volume 1)

Also part of the Research Perspectives CRM Barcelona book sub series (RPCRMB, volume 1)

Table of contents

  1. Front Matter
    Pages i-x
  2. Yago Antolín
    Pages 1-5
  3. José Burillo, Eric López Platón
    Pages 25-27
  4. Jack Button, Maurice Chiodo, Mariano Zeron-Medina Laris
    Pages 29-33
  5. Jordi Delgado
    Pages 35-38
  6. Gustavo A. Fernández-Alcober, Olivier Siegenthaler, Amaia Zugadi-Reizabal
    Pages 39-43
  7. Juan González-Meneses
    Pages 51-55
  8. Vincent Guirardel, Gilbert Levitt
    Pages 57-58
  9. Fedaa Ibrahim, Martin Lustig
    Pages 59-62
  10. Catherine Pfaff
    Pages 77-81

About these proceedings


This volume features seventeen extended conference abstracts corresponding to selected talks given by participants at the CRM research program “Automorphisms of Free Groups: Algorithms, Geometry and Dynamics”, which took place at the Centre de Recerca Matemàtica in Barcelona in fall 2012. Most of them are short articles giving preliminary presentations of new results not yet published in regular research journals. The articles are the result from a direct collaboration among active researchers in the area after working in a dynamic and productive atmosphere. The book is intended for established researchers in the area of Group Theory, as well as for PhD and postdoc students who wish to learn more about the latest advances in this active area of research.


Hausforff dimension Whitehead graphs abelian group automorphisms

Editors and affiliations

  • Juan González-Meneses
    • 1
  • Martin Lustig
    • 2
  • Enric Ventura
    • 3
  1. 1.Universidad de SevillaSevillaSpain
  2. 2.LATPUniversité Aix-Marseille IIIMarseilleFrance
  3. 3.Universitat Politècnica de Catalunya Fac. Matemàtica i EstadísticaBarcelonaSpain

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-05488-9
  • Copyright Information Springer International Publishing Switzerland 2014
  • Publisher Name Birkhäuser, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-05487-2
  • Online ISBN 978-3-319-05488-9
  • Series Print ISSN 2297-0215
  • Series Online ISSN 2297-024X
  • About this book